Alert archive / Kansas / Wind Advisories in 2007
Wind Advisory 24, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Oct 17, 2007, 3:12 PM CDT for 8 counties in Kansas. It took effect at Oct 18, 2007, 10:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2007, 3:12 PM CDT (20:12 UTC)
- In effect from
- Oct 18, 2007, 10:00 AM CDT
- Expired
- Oct 18, 2007, 5:17 PM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 111 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 500 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 172012 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 312 PM CDT WED OCT 17 2007 ...VERY WINDY CONDITIONS WILL AFFECT CENTRAL KANSAS ON THURSDAY... .SURFACE LOW PRESSURE WILL DEEPEN RAPIDLY NORTH OF KANSAS ON THURSDAY. THIS WILL TIGHTEN THE PRESSURE GRADIENT UP ACROSS CENTRAL KANSAS...WITH VERY STRONG WEST AND NORTHWEST WINDS DEVELOPING ACROSS THE REGION. KSZ032-033-047-048-050-051-067-082-180415- /O.NEW.KICT.WI.Y.0024.071018T1500Z-071018T2300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN 312 PM CDT WED OCT 17 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY. VERY STRONG WEST AND NORTHWEST WINDS WILL MATERIALIZE ACROSS CENTRAL KANSAS ON THURSDAY. SUSTAINED WIND SPEEDS OF 30 TO 35 MPH ARE LIKELY WITH GUSTS AROUND 45 MPH POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAKUB
4 follow-up statements
000 WWUS73 KICT 180250 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 950 PM CDT WED OCT 17 2007 ...STRONG WEST TO NORTHWEST WINDS TO WHIP ACROSS MOST OF CENTRAL KANSAS ON THURSDAY... .STRONG LOW PRESSURE WILL STRENGTHEN FURTHER AS IT MOVES NORTHEAST FROM SOUTHWEST KANSAS TO SOUTHERN IOWA. AS A RESULT...WEST TO NORTHWEST WINDS ARE FORECAST TO INCREASE CONSIDERABLY LATE THURSDAY MORNING. KSZ032-033-047-048-050-051-067-082-181100- /O.CON.KICT.WI.Y.0024.071018T1500Z-071018T2300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN 950 PM CDT WED OCT 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY. VERY STRONG WEST TO NORTHWEST WINDS WILL MATERIALIZE ACROSS CENTRAL KANSAS ON THURSDAY. SUSTAINED SPEEDS OF 25 TO 35 MPH ARE LIKELY WITH GUSTS AROUND 45 MPH POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ES
000 WWUS73 KICT 180800 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 300 AM CDT THU OCT 18 2007 KSZ032-033-047-048-050-051-067-082-181600- /O.CON.KICT.WI.Y.0024.071018T1500Z-071018T2300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN 300 AM CDT THU OCT 18 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE THIS MORNING AND WILL CONTINUE THROUGHOUT THE AFTERNOON HOURS. SOME GUSTS OF 40 TO 45 MPH ARE ALSO LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KICT 181536 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1036 AM CDT THU OCT 18 2007 KSZ032-033-047-048-050-051-067-082-182300- /O.CON.KICT.WI.Y.0024.000000T0000Z-071018T2300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN 1036 AM CDT THU OCT 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE THIS MORNING AND WILL CONTINUE THROUGHOUT THE AFTERNOON HOURS. SOME GUSTS OF 40 TO 45 MPH ARE ALSO LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HOWERTON
000 WWUS73 KICT 182217 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 517 PM CDT THU OCT 18 2007 ...NORTHWEST WINDS DIMINISHING ACROSS CENTRAL AND SOUTH-CENTRAL KANSAS... KSZ032-033-047-048-050-051-067-082-182330- /O.CAN.KICT.WI.Y.0024.000000T0000Z-071018T2300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-MCPHERSON-RENO-KINGMAN- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...MCPHERSON...HUTCHINSON...KINGMAN 517 PM CDT THU OCT 18 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS HAVE DIMINISHED TO 15 TO 25 MPH ACROSS AREAS FOR WHICH THE WIND ADVISORY HAD BEEN ISSUED. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED FOR CENTRAL AS WELL AS FOR RENO AND KINGMAN COUNTIES OF SOUTH-CENTRAL KANSAS. $$ ES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Oct 17, 3:05 PM CDT, 7 minutes earlier.
Area forecast discussion, Oct 17, 3:05 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 305 PM CDT WED OCT 17 2007 .DISCUSSION... MAIN FORECAST CONCERNS WILL DEAL WITH AFTERNOON/EVENING THUNDERSTORMS AND STRENGTH OF SURFACE WINDS FOR THURSDAY. TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MARCH EAST ACROSS THE AREA...WITH A FEW EMBEDDED STRONG THUNDERSTORMS POSSIBLE. THE MAIN CONCERN HAS NOW SHIFTED TO THE DRYLINE WHERE ADDITIONAL THUNDERSTORMS ARE DEVELOPING RAPIDLY...AS FULL SUNSHINE HAS RECHARGED THE ATMOSPHERE IN THIS AREA. AMPLE SHEAR/INSTABILITY JUST AHEAD OF THE DRYLINE WILL ALLOW STORMS TO REACH SEVERE LIMITS. THE STRONG/SEVERE WEATHER ACTIVITY FROM THE DRYLINE WILL RACE EASTWARD AND AFFECT MAINLY CENTRAL/SOUTH CENTRAL KANSAS. THIS ACTIVITY COULD WEAKEN ONCE IT REACHES EASTERN KANSAS AS IT ENCOUNTERS THE WORKED OVER REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISK...HOWEVER A TORNADO OR TWO CANNOT BE RULED OUT GIVEN MODEST LOW LEVEL HELICITY AND 0-3KM CAPE VALUES. THU-SAT COLDER AIR ADVECTION REGIME WILL RACE SOUTHWARD ACROSS THE REGION ON THURSDAY WITH INCREASING MID-LEVEL CLOUDINESS AIDING IN THE COOLING EFFECTS. RESIDUAL MID-LEVEL MOISTURE AND ASSOCIATED VERTICAL MOTION NEAR 700MB TROUGH AXIS PIVOTING THROUGH LOOKS TO SPARK OFF SOME RAIN SHOWER ACTIVITY WHICH WILL SPREAD SOUTHWARD ACROSS KANSAS. THE SETUP FOR VERY WINDY CONDITIONS WILL BE IN PLACE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...HOWEVER FAVORED DEEP MIXING WILL BE PREDICATED ON CLOUDINESS/PRECIP. THERE IS ENOUGH CONFIDENCE TO ISSUE A WIND ADVISORY FOR PORTIONS OF CENTRAL KANSAS AT THIS JUNCTURE...AND WILL LET NEXT SHIFT RE-EVALUATE FOR ANY POSSIBLE CHANGES. OTHERWISE...A NICE WARMING TREND WILL BE IN STORE ACROSS KANSAS FOR FRI/SAT. SOUTH WINDS WILL BECOME RATHER STOUT AGAIN FOR SATURDAY AFTERNOON AS SURFACE TROUGH AXIS DEEPENS AHEAD OF NEXT APPROACHING WAVE. EXTENDED: SUN-WED TIMING OF NEXT COLD FRONT IS STILL UNCERTAIN BUT MOST LIKELY TIME FRAME WOULD BE SOMETIME ON SUNDAY AT THIS JUNCTURE. PRECIP CHANCES FOR SUNDAY NIGHT AND MONDAY LOOK REASONABLE WITH FRONTAL BOUNDARY IN THE VICINITY...HOWEVER THE PRECIP COULD BE REMOVED FOR MONDAY IF FRONTAL BOUNDARY SPEEDS UP SIMILAR TO THE LATEST GFS SOLUTION. OTHERWISE...WE SHOULD SEE COOLER BELOW NORMAL TEMPERATURES FOR EARLY NEXT WEEK AS COOLER AIR FILTERS SOUTHWARD ACROSS THE CENTRAL PLAINS. JAKUB .AVIATION... THREAT OF STORMS WILL CONTINUE ACROSS THE AREA INTO THE EARLY EVENING. THE MAIN THREAT WILL BE FOR SLN/ICT/CNU....WITH DRYLINE ENDING THUNDERSTORM THREAT EARLY AT HUT/RSL AFTER 6PM. GUSTY SURFACE WINDS AND VFR CONDITIONS ARE EXPECTED WITH DRYSLOT OVERNIGHT...HOWEVER STRATOCUMULUS SHOULD MOVE BACK INTO NORTHERN SECTIONS JUST BEFORE DAYBREAK AT RSL/SLN AND INTO HUT/ICT AFTER DAYBREAK. SOME RAIN SHOWERS ARE POSSIBLE TOMORROW MORNING GIVEN DYNAMICS. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 53 65 45 72 / 40 30 10 0 HUTCHINSON 52 62 44 73 / 30 40 10 0 NEWTON 53 62 45 72 / 50 40 10 0 ELDORADO 55 64 46 71 / 50 40 10 0 WINFIELD-KWLD 55 67 46 73 / 30 20 10 0 RUSSELL 49 62 42 74 / 30 40 10 0 GREAT BEND 50 63 42 74 / 20 40 10 0 SALINA 52 60 44 73 / 50 40 10 0 MCPHERSON 52 61 44 73 / 40 40 10 0 COFFEYVILLE 57 70 48 71 / 70 20 10 0 CHANUTE 57 67 47 69 / 80 20 10 0 IOLA 57 66 47 69 / 80 20 10 0 PARSONS-KPPF 57 69 48 70 / 70 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 6 PM CDT THURSDAY FOR KSZ032-033-047- 048-050-051-067-082. &&
Hazardous weather outlook, Oct 17, 5:01 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 501 AM CDT WED OCT 17 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-181115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 501 AM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY INTO THIS EVENING...AS A STRENGTHENING STORM SYSTEM MOVES ACROSS THE KANSAS REGION. A FEW OF THE STORMS THIS MORNING INTO EARLY THIS AFTERNOON MAY PRODUCE HAIL UP TO NICKEL SIZE. LATE THIS AFTERNOON AND EVENING...SUPERCELL THUNDERSTORMS MAY DEVELOP NEAR A DRYLINE AND MOVE NORTHEASTWARD RAPIDLY INTO SOUTH CENTRAL AND SOUTHEASTERN KANSAS. IF THESE STORMS ARE ABLE TO DEVELOP...THEY WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A STRONG TORNADO. THE HIGHEST THREAT AREA FOR TORNADOES IS ACROSS SOUTHEASTERN KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH MAY AFFECT CENTRAL KANSAS THURSDAY. A WIND ADVISORY MAY BE REQUIRED. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING MAINLY ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Local storm report, Oct 17, 1:35 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
135 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM HAIL ERIE 37.57N 95.24W
10/17/2007 E0.88 INCH NEOSHO KS TRAINED SPOTTER
&&
ELDERLocal storm report, Oct 17, 1:42 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
142 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND GST 2 NNE ST. PAUL 37.55N 95.16W
10/17/2007 E55 MPH NEOSHO KS TRAINED SPOTTER
&&
ELDERLocal storm report, Oct 17, 1:43 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
143 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND GST 1 N STARK 37.68N 95.14W
10/17/2007 E60 MPH NEOSHO KS TRAINED SPOTTER
&&
ELDERLocal storm report, Oct 17, 1:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
148 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND GST CHAUTAUQUA 37.02N 96.18W
10/17/2007 E0 MPH CHAUTAUQUA KS LAW ENFORCEMENT
TREES UPROOTED...DAMAGE TO A BARN ROOF AND A CAR PORT
BLOWN DOWN.
&&
ELDERLocal storm report, Oct 17, 1:51 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
151 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST 2 S NEODESHA 37.39N 95.68W
10/17/2007 U0 MPH WILSON KS EMERGENCY MNGR
TREES BLOWN DOWN
&&
ELDERLocal storm report, Oct 17, 1:59 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
159 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND GST 2 S NEODESHA 37.39N 95.68W
10/17/2007 U0.00 MPH WILSON KS EMERGENCY MNGR
TREES BLOWN DOWN
&&
ELDERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 12:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 43 min |
| Oct 17, 12:33 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 42 min |
| Oct 17, 1:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho, Wilson | 38 min |
| Oct 17, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 39 min |
| Oct 17, 4:10 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 36 min |
| Oct 17, 4:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 56 min |
| Oct 17, 4:48 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 57 min |
| Oct 17, 4:58 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 62 min |
| Oct 17, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 55 min |
| Oct 17, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 62 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.